# SDR REXA2012031000349

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 23,335 hours, 20,139 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR NOSE DOOR OPEN WARNING MSG AT 400 FT ON TAKEOFF.  REMOVED AND REPLACED NLG SELECTOR VALVE IAW AMM 32-33-10, LEAK CHECK GOOD.
